MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that balloon deflation slow and difficulty removal occurred.The target lesion was located in the right coronary artery.After crossing a non-bsc guide wire, pre-dilatation was performed with a 3x30mm emerge balloon.A 3.50x38mm synergy stent was then deployed.However, it was noted that the balloon deflation was slow but was able to withdraw the balloon system after about 20 seconds.Subsequently, a 3.50x28mm synergy stent was then deployed, overlapping the first stent about 3-4 mm.However, balloon deflation was slow and once it deflated, the stent system could not be removed.The tech pulled negative, a couple times on the balloon system and then went to tug on it the guide did come into the ostium of the vessel a little bit but eventually it was able to be removed.Post-dilatation was performed with a 3.5 x 30 non-bsc balloon and then switched to a 3.5x15 nc emerge balloon was attempted but failed to cross the previously implanted stents.The device was removed and a 3.5x15mm emerge balloon was able to dilate the proximal area of 3.5x25 stent.Further dilatation was performed with a new 4.0x15mm nc emerge balloon and the procedure was completed with good flow and no complications to the patient.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8854752
Report Number2134265-2019-09091
Device Sequence Number2499068
Product Code NIQ
UDI-Device Identifier08714729840428
UDI-Public08714729840428
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0023611668
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: RUNTHROUGH
Patient Age63 YR